International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 1, Pages 85-88

Conformal vector fields in symmetric and conformal symmetric spaces

Ramesh Sharma

Department of Mathematics, Michigan State University, East Lansing 48824-1027, Michigan, USA

Received 16 November 1987; Revised 7 February 1988

Copyright © 1989 Ramesh Sharma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Consequences of the existence of conformal vector fields in (locally) symmetric and conformal symmetric spaces, have been obtained. An attempt has been made for a physical interpretation of the consequences in the framework of general relativity.